Showing results for "International Journal of Non-linear Mechanics" 1-2 of 2

The publications on this page are generated nightly from the NCSU Library's Scholarly Publications Repository. This repository is by no means a fully comprehensive listing of publications. Publications can be added to the repository manually by visiting the Publications Repository Submission Form.

Title Journal Year
Group analysis of the thin film dewetting equation International Journal of Non-linear Mechanics, 47(1), 9-13. Meleshko, S. V., Samatova, N. F., & Melechko, A. V. 2012
On energy balance criteria in ductile fracture International Journal of Fracture Mechanics, 2, 506-525. Havner, K. S., & Glassco, J. B. 1966

North Carolina State University